CSpace
Global generation and very ampleness for adjoint linear series
Su, Xiaoyu1; Yang, Xiaokui2,3
2019
Source PublicationCOMMUNICATIONS IN ANALYSIS AND GEOMETRY
ISSN1019-8385
Volume27Issue:7Pages:1639-1663
AbstractLet X be a smooth projective variety over an algebraically closed field K with arbitrary characteristic. Suppose L is an ample and globally generated line bundle. By Castelnuovo-Mumford regularity, we show that K-X circle times L-circle times dimX circle times A is globally generated and K-X circle times L circle times(dimX+1) circle times A is very ample, provided the line bundle A is nef but not numerically trivial. On complex projective varieties, by investigating Kawamata-Viehweg-Nadel type vanishing theorems for vector bundles, we also obtain the global generation for adjoint vector bundles. In particular, for a holomorphic submersion f : X -> Y with L ample and globally generated, and A nef but not numerically trivial, we prove the global generation of f(*) (K-X/Y)(circle times s) K-Y circle times L-circle times dim Y circle times A for any positive integer s.
Indexed BySCI
Language英语
Funding ProjectChina's Recruitment Program of Global Experts ; NSFC[11688101]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000504922600006
PublisherINT PRESS BOSTON, INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50477
Collection中国科学院数学与系统科学研究院
Corresponding AuthorSu, Xiaoyu
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Tsinghua Univ, Dept Math, Beijing 100084, Peoples R China
3.Tsinghua Univ, Yau Math Sci Ctr, Beijing 100084, Peoples R China
Recommended Citation
GB/T 7714
Su, Xiaoyu,Yang, Xiaokui. Global generation and very ampleness for adjoint linear series[J]. COMMUNICATIONS IN ANALYSIS AND GEOMETRY,2019,27(7):1639-1663.
APA Su, Xiaoyu,&Yang, Xiaokui.(2019).Global generation and very ampleness for adjoint linear series.COMMUNICATIONS IN ANALYSIS AND GEOMETRY,27(7),1639-1663.
MLA Su, Xiaoyu,et al."Global generation and very ampleness for adjoint linear series".COMMUNICATIONS IN ANALYSIS AND GEOMETRY 27.7(2019):1639-1663.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Su, Xiaoyu]'s Articles
[Yang, Xiaokui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Su, Xiaoyu]'s Articles
[Yang, Xiaokui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Su, Xiaoyu]'s Articles
[Yang, Xiaokui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.